Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 140, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2011, 12:15 PM CDT for Cooper County, Pettis County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 12:15 PM CDT (17:15 UTC)
- Expired
- May 25, 2011, 1:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Cooper County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:22 PM CDT | TORNADO | 9 Nnw Otterville, MO | SPOTTERS REPORT TORNADO ON THE GROUND JUST INSIDE COUNTY LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2063 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 500 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
600
WUUS53 KEAX 251715
SVREAX
MOC053-159-251800-
/O.NEW.KEAX.SV.W.0140.110525T1715Z-110525T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 100 PM CDT
* AT 1212 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR COLE CAMP...OR 16 MILES SOUTH OF SEDALIA...AND MOVING
NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SMITHTON...OTTERVILLE AND CLIFTON CITY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3868 9284 3869 9305 3853 9307 3853 9329
3850 9329 3850 9333 3884 9305 3869 9275
TIME...MOT...LOC 1714Z 224DEG 38KT 3849 9318
WIND...HAIL <50MPH 1.75IN
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:08 AM CDT, 8 hours 7 minutes earlier.
Area forecast discussion, May 25, 4:08 AM CDT, 8 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 AM CDT WED MAY 25 2011
.DISCUSSION...
THE MAIN LINE OF CONVECTION HAS SHIFTED EAST OF THE COUNTY WARNING...
HOWEVER...SCATTERED CONVECTION WAS DEVELOPING WITHIN THE DRY SLOT IN
WEST CENTRAL MISSOURI AHEAD OF THE UPPER LEVEL LOW IN CENTRAL. SOME
OF THE STORMS MAY BECOME MARGINALLY SEVERE GIVEN MUCAPES AROUND 2000
J/KG AND MODERATE SHEAR.
OTHERWISE...MODELS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW
INTO MISSOURI THIS AFTERNOON AND TONIGHT WITH THE SURFACE LOW TRACKING
ALONG THE INTERSTATE 70 CORRIDOR. SEVERE THREAT THIS AFTERNOON WILL
BE DEPENDENT UPON HOW MUCH INSOLATION OCCURS. THE PRIMARY THREAT FOR
SEVERE WEATHER WILL BE ACROSS THE EASTERN THREE QUARTERS OF THE
COUNTY WARNING AREA AS MODELS SUGGEST AROUND 1500 J/KG WITH WEAK TO
MODERATE LOW LEVEL AND DEEP LAYER SHEAR. ALTHOUGH THESE VALUES ARE
MARGINAL FOR SEVERE...CANNOT RULE OUT A FEW STORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. DUE TO THE WEAK SHEAR...THE TORNADO THREAT
IS LOW.
AS THE LOW DRIFTS EAST TODAY...DEFORMATION RAIN BANDS WILL SPREAD
INTO NORTHWEST MISSOURI EARLY THIS AFTERNOON AND SPREAD EAST AND SOUTHEAST
LATER THIS AFTERNOON AND TONIGHT.
THE RAIN WILL END FROM WEST TO EAST LATE TONIGHT AND THURSDAY.
AS FAR AS THE HEAVY RAIN THREAT IS CONCERNED...PLAN TO DROP THE
NORTHWESTERN CORNER OF THE FFA AS THE CONVECTIVE THREAT FOR HEAVY
RAIN IS LOW. THE NORTHEAST CORNER STILL COULD SEE SOME HEAVY
CONVECTIVE RAIN THIS AFTERNOON.
MEDIUM RANGE (FRIDAY-TUESDAY)
MODELS ARE CONSISTENT WITH THE PASSAGE OF A WEAK SHORT WAVE TROUGH
AND FRONT ON FRIDAY. WILL MAINTAIN THE THREAT OF CONVECTION. OTHERWISE...
PREFER THE ECMWF WITH THE RIDGE BUILDING INTO THE PLAINS OVER
MEMORIAL DAY WEEKEND.
DB
&&
.AVIATION...
FOR THE 12Z TAFS...DESPITE THE RELATIVELY COOL AIR MASS THIS
MORNING...ISOLATED CONVECTION IS STILL POSSIBLE AS THE AIR MASS WAS
STILL UNSTABLE ALOFT. MVFR CEILINGS WILL CONTINUE THIS MORNING IN THE DRY
SLOT AHEAD OF THE UPPER LEVEL LOW IN CENTRAL KANSAS. AS THE LOW
APPROACHES...THERE WILL BE A SMALL WINDOW OF OPPORTUNITY FOR
THUNDERSTORMS EARLY THIS AFTERNOON BEFORE A COLD FRONT MOVES THROUGH
THE TERMINALS. CEILINGS WILL QUICKLY DROP LATE THIS AFTERNOON INTO
THE MVFR CATEGORY AS RAIN MOVES SOUTHEAST INTO THE TERMINALS. THE
CEILINGS MAY DROP TEMPORARILY INTO THE IFR CATEGORY BY THE LATE
EVENING HOURS...BUT THE CONFIDENCE IS LOW.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ001>008-011>017-
020>025.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ025-102.
&&Hazardous weather outlook, May 25, 5:00 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 500 AM CDT WED MAY 25 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 500 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS OVER WEST CENTRAL MISSOURI EARLY THIS MORNING WILL MOVE NORTHEAST INTO CENTRAL MISSOURI THIS MORNING. A FEW OF THE STORMS MAY PRODUCE UP TO NICKEL SIZE HAIL. A LOW PRESSURE SYSTEM WILL MOVE ALONG THE INTERSTATE 70 CORRIDOR THIS AFTERNOON. THIS STORM SYSTEM WILL PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING...MAINLY EAST OF A LINE FROM BETHANY TO HIGGINSVILLE TO BUTLER. GIVEN THE MODERATE INSTABILITY...SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT APPEARS LOW DUE TO WEAK SHEAR. THE GREATEST THREAT OF SEVERE WEATHER IS EAST OF A LINE FROM UNIONVILLE TO KEYTESVILLE TO SEDALIA. IN ADDITION...A FLASH FLOOD WATCH CONTINUES IN EFFECT FOR TODAY FOR NORTH CENTRAL MISSOURI. THUNDERSTORMS MAY PRODUCE ADDITIONAL HEAVY RAINFALL ON ALREADY SATURATED SOIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ON FRIDAY. AT THIS TIME...THE SEVERE WEATHER THREAT APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON EAST OF A LINE FROM BETHANY TO HIGGINSVILLE TO BUTLER. DB
In the hours before
Local storm report, May 25, 11:32 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM FUNNEL CLOUD 3 S CALHOUN 38.42N 93.62W
05/25/2011 HENRY MO TRAINED SPOTTER
MOVING 30-40 MPH.
&&
HMORGANLocal storm report, May 25, 11:35 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1135 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TORNADO HARRISONVILLE 38.66N 94.35W
05/25/2011 CASS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO ON THE GROUND SOUTHEAST
OF HARRISONVILLE
&&
AJLocal storm report, May 25, 11:40 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TORNADO OVERLAND PARK 38.91N 94.68W
05/25/2011 JOHNSON KS PUBLIC
TORNADO AT EXIT 224 ON I-35 OVERLAND PARK
&&
HMORGANLocal storm report, May 25, 11:51 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL GRANDVIEW 38.88N 94.52W
05/25/2011 E1.50 INCH JACKSON MO LAW ENFORCEMENT
&&
AJLocal storm report, May 25, 11:57 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1157 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM FUNNEL CLOUD 2 SW LEES SUMMIT 38.90N 94.41W
05/25/2011 JACKSON MO TRAINED SPOTTER
NEAR LONGVIEW LAKE
&&
HMORGANLocal storm report, May 25, 12:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM FUNNEL CLOUD 3 E KANSAS CITY 39.12N 94.50W
05/25/2011 JACKSON MO TRAINED SPOTTER
FUNNEL NEAR EAST OF ROYALS STADIUM
&&
HMORGANThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:37 PM CDT | Special Weather Statement | EAX | Holt, Nodaway | 38 min |
| May 24, 9:48 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 27 min |
| May 24, 10:01 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Clinton and 15 more | 19 hr |
| May 24, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 27 min |
| May 24, 10:04 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Jackson | 41 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, Platte | 31 min |
| May 24, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette | 34 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 19 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 24 min |
| May 24, 10:43 PM CDT | Special Weather Statement | EAX | Andrew, Caldwell, Clinton, DeKalb, Gentry | 32 min |
| May 24, 10:57 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette, Ray | 33 min |
| May 24, 11:06 PM CDT | Special Weather Statement | EAX | Henry, Johnson | 39 min |
| May 24, 11:36 PM CDT | Special Weather Statement | EAX | Daviess, Harrison, Livingston, Worth | 39 min |
| May 24, 11:53 PM CDT | Special Weather Statement | EAX | Carroll, Pettis, Saline | 52 min |
| May 25, 12:12 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Pettis, Saline | 33 min |
| May 25, 12:22 AM CDT | Special Weather Statement | EAX | Grundy, Linn, Livingston, Mercer | 38 min |
| May 25, 12:50 AM CDT | Special Weather Statement | EAX | Chariton, Cooper, Howard, Randolph | 40 min |
| May 25, 1:20 AM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 40 min |
| May 25, 1:38 AM CDT | Special Weather Statement | EAX | Adair, Macon, Randolph, Schuyler | 52 min |
| May 25, 2:14 AM CDT | Areal Flood Advisory | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more | 5 hr |
| May 25, 2:22 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 18 hr |
| May 25, 2:25 AM CDT | River Flood Warning | EAX | Ray | 50 hr |
| May 25, 2:26 AM CDT | River Flood Warning | EAX | Carroll | 59 hr |
| May 25, 2:43 AM CDT | Special Weather Statement | EAX | Jackson | 32 min |
| May 25, 3:44 AM CDT | Special Weather Statement | EAX | Cass, Jackson | 31 min |
| May 25, 3:57 AM CDT | Special Weather Statement | EAX | Henry | 33 min |
| May 25, 4:19 AM CDT | River Flood Warning | EAX | Clay, Ray | 5 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Chariton, Macon | 29 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Linn, Livingston | 3 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 107 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Buchanan | 64 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 102 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Cooper, Howard | 104 days |
| May 25, 8:02 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 36 hr |
| May 25, 8:43 AM CDT | River Flood Warning | EAX | Cooper | 43 hr |
| May 25, 10:02 AM CDT | River Flood Warning | EAX | Platte | 107 days |
| May 25, 10:57 AM CDT | Tornado Warning | EAX | Cass | 18 min |
| May 25, 11:10 AM CDT | Tornado Warning | EAX | Cass, Jackson | 35 min |
| May 25, 11:11 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 34 min |
| May 25, 11:15 AM CDT | Tornado Warning | EAX | Cass, Jackson | 30 min |
| May 25, 11:19 AM CDT | Tornado Warning | EAX | Henry, Johnson, Pettis | 26 min |
| May 25, 11:26 AM CDT | Tornado Warning | EAX | Jackson | 34 min |
| May 25, 11:40 AM CDT | River Flood Warning | EAX | Howard | 10 hr |
| May 25, 11:40 AM CDT | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 35 min |
| May 25, 11:43 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 47 min |
| May 25, 11:45 AM CDT | Tornado Warning | EAX | Clay, Jackson | 30 min |
| May 25, 11:48 AM CDT | Tornado Warning | EAX | Clay, Jackson, Platte | 27 min |
| May 25, 11:51 AM CDT | Tornado Warning | EAX | Pettis | 39 min |
| May 25, 12:10 PM CDT | Tornado Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| May 25, 12:12 PM CDT | Tornado Warning | EAX | Clay, Clinton, Jackson, Ray | 33 min |
| May 25, 12:15 PM CDT | Tornado Warning | EAX | Clay, Clinton, Platte | 30 min |
| May 25, 12:25 PM CDT | Tornado Warning | EAX | Cooper, Pettis, Saline | 35 min |
| May 25, 12:29 PM CDT | Tornado Warning | EAX | Johnson, Lafayette | 31 min |
| May 25, 12:37 PM CDT | Tornado Warning | EAX | Jackson, Lafayette, Ray | 23 min |
| May 25, 12:41 PM CDT | Tornado Warning | EAX | Clay, Clinton | 34 min |
| May 25, 12:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 41 min |
| May 25, 12:51 PM CDT | Tornado Warning | EAX | Cooper, Howard, Pettis | 26 min |
| May 25, 12:53 PM CDT | Tornado Warning | EAX | Lafayette | 37 min |
| May 25, 12:58 PM CDT | Tornado Warning | EAX | Ray | 32 min |
| May 25, 1:06 PM CDT | Tornado Warning | EAX | Lafayette | 24 min |
| May 25, 1:07 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 38 min |
| May 25, 1:23 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 28 min |
| May 25, 1:26 PM CDT | Tornado Warning | EAX | Lafayette, Ray | 34 min |
| May 25, 1:28 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 32 min |
| May 25, 1:30 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Randolph | 45 min |
| May 25, 1:38 PM CDT | Special Weather Statement | EAX | Holt | 52 min |
| May 25, 1:51 PM CDT | Special Weather Statement | EAX | Pettis | 24 min |
| May 25, 1:52 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 23 min |
| May 25, 2:00 PM CDT | Tornado Warning | EAX | Carroll | 30 min |
| May 25, 2:04 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 26 min |
| May 25, 2:13 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray, Saline | 32 min |
| May 25, 2:25 PM CDT | Tornado Warning | EAX | Carroll, Saline | 35 min |
| May 25, 2:33 PM CDT | Tornado Warning | EAX | Carroll, Chariton, Livingston | 27 min |
| May 25, 3:00 PM CDT | Areal Flood Advisory | EAX | Andrew, Holt, Nodaway | 3 hr |
| May 25, 3:36 PM CDT | Flash Flood Warning | EAX | Andrew, Holt, Nodaway | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.